# SDR USAA2011053100012

- Difficulty date: May 28, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 32,040 hours, 19,267 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EEL - EMERGENCY POWER SUPPLY UNIT (EPSU) FIN#13WL FAILED TEST AFTER BATTERY REPLACEMENT.  EXTERIOR LIGHT FAULT INDICATION.  PERFORMED TROUBLESHOOTING PROCEDURE.  FOUND LOOSE WIRE CONNECTOR ON R AFT DOOR SLIDE LIGHT.  SECURED CONNECTOR.  SYSTEM TEST GOOD.
